On the modelling of instabilities in dislocation interactions



Downloads per month over past year

Carpio, Ana and Chapman, S.J. (1998) On the modelling of instabilities in dislocation interactions. Philosophical Magazine B, 78 (2). pp. 155-157. ISSN 0141-8637

[thumbnail of 42.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.tandfonline.com/doi/pdf/10.1080/13642819808202936


A model for the interaction of dislocations in a honeycomb-type configuration is proposed. Formation of complex structures is expected when the two populations involved interact. Our system of conservation laws turns out to degenerate into an elliptic system and is therefore unstable in the region were such structures should appear.

Item Type:Article
Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:15108
Deposited On:07 May 2012 08:58
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page